# SDR CA000720018

- Difficulty date: July 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 19,561 hours
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 77003017700231
- Condition: Failed
- Location: Cabin Lights
- Part time: 7,135 hours, 7,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE OVERNIGHT CHECK OF THE CABIN LIGHTS THE FRONT 4 PSUS ON THE LT SIDE WOULD NOT TEST. FURTHER INVESTIGATION REVEALED THAT CONNECTOR 3320J35/P40 WAS SHOWING SIGNS OF OVERHEATING/BURNING ABOVE THE FIRST PSU FILLER PANEL ON THE LT SIDE.CONNECTOR 3320J35/P40 REPLACED AND FUNCTION CHECKED SERVICEABLE.
